# SDR 95ZZZW216

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ring
- Condition: Bent
- Location: Fs 520
- Part time: 36,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND FORMER RING BENT BETWEEN STRINGERS 23L AND 24L, FS 520.  REPAIRED PER ARA 9106.  TOTAL CYCLES 22,210.
